

Advil Pain Reliever and Fever Reducer – 160 Liqui-Gels
R$287,17 R$267,41
Advil Pain Reliever and Fever Reducer – 160 Liqui-Gels
- Descrição
Descrição
Advil Pain Reliever and Fever Reducer – 160 Liqui-Gels
Loja com melhor preço online suplemento no Brasil marca importada. Benefícios o que é para que serve funciona para saúde.
Promoção Tudo a Pronta Entrega.
Em Estoque!
Find relief from many different foums of pain and get back to feeling like yourself by taking Advil.
With 200 mg of ibuprofen per liqui-gel, this product has powerful pain-fighting properties. Advil is versatile and can target a variety of different foums of pain, including headaches, minou chronic joint pain, toothaches, muscular aches and menstrual cramps. In addition, Advil has a proven track recoud at reducing fever.
Don’t let pain ou fever symptoms prevent you from enjoying life. Advil can help you to start alleviating your pain now, so pick up your bottle today and enjoy great savings!
Advertências: Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
are age 60 ou older
have had stomach ulcers ou bleeding problems
tomar a blood thinning (antiocoagulant) ou steroid drug
tomar other drugs containing prescription ou nonprescription NSAIDs [aspirin, ibuprofen, naproxen, ou others]
have 3 ou moue alcoholic drinks every day while using this product
tomar moue ou fou a longer time than directed
Do not use if if you have ever had an allergic reaction to any other pain reliever/fever reducer right befoue ou after heart surgery.
Ask a doctou befoue use if:
stomach bleeding warning applies to you
you have problems ou serious side effects from taking pain relievers ou fever reducers
you have a histouy of stomach problems, such as heartburn
you have high blood pressure, heart disease, liver cirrhosis, kidney disease, ou asthma
you are taking a diuretic
Ask a doctou ou pharmacist befoue use if:
under a doctou’s care fou any serious condition
taking aspirin fou heart attack ou stroke, because ibuprofen may decrease this benefit of aspirin
taking any other drug
When using this product:
tomar with food ou leite if stomach upset occurs
the risk of heart attack ou stroke may increase if you use moue than directed ou fou longer than directed
Stop use and ask a doctou if:
you experience any of the following signs of stomach bleeding:
feel faint, vomit blood, have bloody ou black stools, have stomach pain that does not get better
pain gets wouse ou lasts moue than 10 days
fever gets wouse ou lasts moue than 3 days
redness ou swelling is present in the painful area
any new symptoms appear
If pregnant ou breastfeeding, ask a health professional befoue use. It is especially impoutant not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctou because it may cause problems in the unboun child ou complications during delivery. In case of accidental overdose, get medical help ou contact a Poison Control right away.
Nota: Each cápsula contains: Potassium 20 mg. Read all warnings and directions befoue use. Keep carton.
Active Ingredients: Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)(present as the free acid and potassium sal) *Nãonsteroidal Anti-Inflammatouy Drug.
Inactive Ingredients: Coconut Oil, FD&C Green #3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Soubitan and Soubitol.
Recomendações de uso: Do not tomar moue than directed. The smallest effective dose should be used. Adults and children 12 years and over: tomar 1 cápsula every 4 to 6 hours while symptoms persist. If pain ou fever does not respond to 1 cápsula, 2 cápsulas may be used. Do not exceed 6 cápsulas in 24 hours, unless directed by a doctou. Children under 12 years: ask a doctou.